# SDR 2022FA0000418

- Difficulty date: July 30, 2022
- Submitted: July 30, 2022
- Operation: General aviation
- Aircraft: N505QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0042
- Aircraft time: 5,865 hours, 3,897 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 69251304
- Condition: Gouged
- Location: Rt Wing Te Flap
- Part time: 5,865 hours, 3,897 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H INBOARD FLAP HAS A GOUGE ON THE UPPER SURFACE APPROXIMATELY 14" FROM OUTBOARD EDGE AND 1" FROM TRAILING EDGE, MEASURING .5" IN LENGTH AND .03 IN WIDTH, FROM A TOOL FALLING ON THE FLAP. ACCOMPLISHED TEXTRON AVIATION ENGINEERING ORDER, DQ35433M1, DATED: JULY 5, 2022. RIGHT WING INBOARD FLAP UPPER SKIN GOUGE REPAIR.
